# SDR R61A201403060374

- Difficulty date: March 6, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 16,123 hours, 12,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO FWD FINGER DOUBLER HAS CORROSION.  MAINTENANCE R & R FWD CARGO FWD FINGER DOUBLER IAW SRM 51-43-04,  LOCATED, DRILLED FWD CARGO FINGER DOUBLER IAW SRM 51-40-02, 51-23-04.  INSTALLED FWD CARGO FWD FINGER DOUBLER IAW SRM 51-43-04.  APPLIED TOP COAT TO FASTENERS IAW SRM 51-27-06.
